# SDR ASAA2020032332498

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,673 hours, 11,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFRENCE TASK CARD 78233001 - RH FWD OVERWING EMERGENCY LIGHT INOP. GROUNDED - YES. REPLACED L751 REF B737-800 AMM 33-51-06/201. OP-CHECKS GOOD.
